# SDR UIEA2017092401808

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: S210T12111
- Part serial: NSN
- Condition: Torn
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  E/E COOLING DUCT FLEX SLEEVE AT BS 412 - 434 FOUND TORN.  THE DUCT FLEX SLEEVE WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 29.
